# SDR AALA20040358

- Difficulty date: March 17, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N468AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49598
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051111
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - SEAT MOUNTED EMERGENCY LIGHT IN FORWARD SECTION ARE DIM.  REPLACED NUMBER ONE CONTROL MODULE AND BATTERY AND REPLACED NUMBER TWO BATTERY FOR SEAT MOUNTED EMERGENCY LIGHT IN FORWARD SECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
